I have been on Zoloft for about 7.5 weeks now. I did 4 weeks on 50mg and the past 3.5 weeks on 100mg. Around 4-5 weeks (UPPED TO 100mg) I was feeling almost "normal". Week 5 started getting really bad stomach aches, ibs, cramps, anxiety, no appetite etc. Week 6 was ok and beginning of this week it has been weird. This is about 3.5 weeks on 100mg and I have had a a lot of ups and downs. The past 3 days have been a very upset stomach, anxiety, ibs symptoms, nausea, being SUPER TIRED and no appetite. Is this normal? Can I still be adapting to the new dose or should I reduce my dose back to the 50 mg or possible 75 mg? I am currently away and will not be able to see my PDOC for a little bit. I just need reassurance or if anyone has experienced this. I have had bouts of feeling normal but it seems to subside. Can this be a blip? I am also taking .187mg of klonopin before bed still. Any help is appreciated as always thank you!
7.5 weeks on Zoloft, 4 weeks 50mg and 3.5 100mg is this a blip?
- 1 Dec 2015 by alfredojr100
- 1 hour 47 minutes ago
- zoloft, depression, post traumatic stress disorder, obsessive compulsive disorder, panic disorder, premenstrual dysphoric disorder, social anxiety disorder, postpartum depression, major depressive disorder
What you are experiencing isn't uncommon. Zoloft and other ssris are rough on you when you start them and whenever the dosage is increased. If you tough it out your symptoms will begin to fade and you'll begin to see the benefits of the Zoloft and It will do what it is prescribed for. Hope I could help!
alfred; Yes this is common and this is still the effects of the increased dose anytime they change the dose it is like starting over and that is when you get these side effects your having some up's and downs because it has not leveled out yet it takes as much as 6 to 8 weeks on the steady dose increase to reach the right blood level and you are so close try and get through these ups and downs and know it is the medication and not you. It is a good sign that you have hads some pretty good days and some not so good kind of shows it should work better soon, Chuck1957 Also try and remember to take this about the same time each day helps too.
Hi, jr! Three - four weeks is a long time and it seems to be getting worse. Perhaps you could try to contact your PDOC by telephone or e-mail or perhaps cut back to a comfortable dose if you have 50mg tablets available. No harm done that way and you can always increase the dose again under your doctor's supervision.
Best wishes to you, WCV
I am having the same experience. I have been on 50 mg of Zoloft for 2 months. I haven't noticed much difference mentally but physical side effects are still reoccurring, mainly IBS. I was on paxil before with no problems except mental fog. Doctor suggested switching to Prozac but I hate to start a whole new period of adjustment.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2011 • 3 answers
Posted 18 Apr 2014 • 1 answer
Posted 17 Feb 2015 • 2 answers
Posted 25 Aug 2015 • 1 answer
Posted 16 Nov 2015 • 2 answers